# SDR UIEA2020050700964

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 84,834 hours, 16,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGE ON FRAME 65B04172-7 AT STA 860 BETWEEN S-38L AND S-39L.( REPAIRED THE FRAME DAMAGED AREA IAW EI NO T2020A53M-1122 REV. 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
